Couldn't find what you looking for?

TRY OUR SEARCH!

I just recently started taking birth control pills a few months ago and have noticed that my period doesnt coincide with the pills (I will start getting brown lumpy mucus stuff a lot before I get my period) and my periods are no longer occur in a cycle like way. They seem to happen whenever my body decides. I have noticed that the brown lumpy stuff happens a lot more frequently with my period now than before I was on the pill... Is there something seriously wrong? or am i freaking out? %-)

Loading...

it could be the type of birth control you are on.You need to contact your doctor,tell them what your symptoms are and they may perscrible you another bc.
Reply

Loading...

I've been on Yasmin for 8 months now and more than half the time my periods have come during the last week of the hormone pills, before the week of the placebo's. I'm also wondering if this is normal? I thought the pills were supposed to trick your body into thinking it was pregnant, but if i'm getting my period before the rest week than does that mean my pills aren't effective for me?
Reply

Loading...

this is quite reassuring..

last day of my 21day course, being sunday, i figured that my body would begin a period when it noticed an absence of pill on monday night/tuesday morning..but first thing, monday, it started..it was like it knew it had been exactly 21days, im so confused, i thought you werent meant to get periods whilst on the pill, just withdrawl bleeding?



also, my period is much heavier than normal on the pill, which obviously its not meant to be either.

this sucks.
Reply

Loading...

this is the same with me, i've noticed my periods are getting shorter (first 21 days then 18 days) and the same amount of discharge as before going on yasmin
Reply

Loading...